# SDR C2XA04BT031

- Difficulty date: March 7, 2004
- Submitted: March 10, 2004
- Operation: Air carrier
- Aircraft: N15985
- Make and model: Emb EMB-145LR
- Aircraft serial: 145248
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED, EMERGENCY LIGHTS, FORWARD STRIP, GALLEY AND MAIN EXIT DOOR EXIT INDICATORS INOPERATIVE.  REMOVED AND REPLACED NR 2 EMERGENCY LIGHT BATTERY IAW EMB145 AMM 33-50-04.  REMOVED AND REPLACED FLOOR EMERGENCY LIGHT STRIP SEAT 1A IAW EMB 145 AMM 33-50-12.  OPS CHECKED GOOD IAW EMB145 AMM 33-50-00.  AIRCRAFT RETURNED TO SERVICE.
